CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Hu-Jingwei"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2015
Number of items: 1.

2015

Hu, Jingwei and Li, Qin and Pareschi, Lorenzo (2015) Asymptotic-Preserving Exponential Methods for the Quantum Boltzmann Equation with High-Order Accuracy. Journal of Scientific Computing, 62 (2). pp. 555-574. ISSN 0885-7474. https://resolver.caltech.edu/CaltechAUTHORS:20150212-074235968

This list was generated on Wed Oct 21 04:51:06 2020 PDT.